• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • May 13, 2022 News!Vol. 12, No. 3 has been published with online version.   [Click]
  • Dec 24, 2021 News!Vol 11, No 1- Vol 11, No 2 has been indexed by IET-(Inspec)   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2012 Vol.2(4): 408-412 ISSN: 2010-3697
DOI: 10.7763/IJMO.2012.V2.153

Behavioral Queueing: An Agent Based Modeling Approach

Karthik Sankaranarayanan, Carlos Arturo Delgado-Alvarez, Erik R. Larsen, and Ann van Ackere

Abstract—Queueing research has a plethora of applications and has been an area of study spanning from telecommunications to economics. Traditionally, studies on queueing has mainly concentrated on design, performance and running of the service facility with customers arriving following a stochastic process. In this paper we take an agent based modeling approach to develop a behavioral model of a queueing system using Cellular Automata (CA). We study how adaptive expectation along with a simple information network (as defined by the CA) affects decision-making behavior among agents (customers).

Index Terms—Agent based modeling, adaptive expectations, cellular automata, queueing.

K. Sankaranarayanan and E. R. Larsen are with the Institute of Management, University of Lugano, Switzerland. (e-mail: karthik.sankaranarayanan@usi.ch; erik.larsen@usi.ch).
C. A. Delgado and A. V. Ackere are with the HEC Lausanne, University of Lausanne, Switzerland. (e-mail: carlos.delgado@unil.ch; ann.vanackere@unil.ch).


Cite: Karthik Sankaranarayanan, Carlos Arturo Delgado-Alvarez, Erik R. Larsen, and Ann van Ackere, "Behavioral Queueing: An Agent Based Modeling Approach," International Journal of Modeling and Optimization vol. 2, no. 4, pp. 408-412, 2012.

Copyright © 2008-2022. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com